# SDR UIEA2018083001852

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,026 hours, 20,977 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 9910062
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED INOP / (FAN AIR (PRECOOLER) CONTROL SYSTEMS. REMOVED AND REPLACED FAN AIR MODULATING VALVE IAW AMM 36-11-16 , PERFORMED OPERATIONAL TEST AND FAN AIR VALVE BITE TEST IAW AMM 36-11-16 NO FAULTS NOTED, THE SYSTEM WORKS NORMAL AT THIS TIME.
